Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Gynecology

NuvaRing use

01/30/2007

Question:

Well i have just completed my second month of nuva ring, i am on the one week break.. But this past month i have spotted the entire time.. now i have taken the ring out i have stopped and there is no sign of a period it is 4 to 5 days late. 3 days ago i felt really sick and nauseated and trew up i havnt felt real could since... should i stop use!

Answer:

I would give it at least 3 months because that is the time that most minimal side-effects like spotting improve. If at that time you aren't having a better bleeding pattern, you should consider trying another method. I don't think the nausea is a result of the NuvaRing since it happened while the ring was out (if I understand you correctly).

For more information:

Go to the Gynecology health topic, where you can:

Response by:

Thomas  A deHoop, MD Thomas A deHoop, MD
Formerly Associate Professor of Clinical Obstetrics and Gynecology
Director, Medical Student Education
No longer associated